Tornadoes · United States · Texas · 2022

EF0 tornado, Cool to Whitt, Texas, December 13, 2022

From Cool to Whitt, this EF0 tornado ran 1.1 miles across Parker County on December 13, 2022, touching down at 6:10 AM CST and reaching 50 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
December 13, 2022
Touchdown
6:10 AM CST (12:10 UTC)
Lifted
6:13 AM CST (12:13 UTC)
On the ground
3 minutes
Path length
1.1 miles (1.7 km)
Path width
50 yards (46 m)
Deaths
0
Injuries
0
County
Parker County
Touchdown point
32.879, -98.056
Lift-off point
32.885, -98.040
Record number
2212130610-01

The damage survey

7 damage points were recorded along this path by NWS FWD, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 85 mph.

  • Large tree limbs snapped along narrow path of trees.
  • East west oriented fence blown down. End of path of damage.
  • Parked trailer tipped over and portion of roof damaged/removed.
  • Overheard doors and portion of wall on south side of warehouse garage sucked out and garage doors on northside of the building pulled in. Tools and equipment were spread across the grounds south of the building. 2 workers were in the building at the time of the storm but there were no injuries.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

A tornado outbreak occurred in the morning hours of December 13th resulting in 16 tornadoes across the northern half of the CWA; generally all along and north of Interstate 20. A total of 4 tornadoes were rated EF-2, and 9 people were injured, but none sustained life saving injuries. The most injuries occurred in the Grapevine tornado in Tarrant County. In addition to the tornadoes, one storm produced hail up to the size tennis balls in Rockwall County.

A brief EF-0 tornado affected western Parker County where tree damage was noted through the wooded terrain and open fields near Lamkin Road. Maximum estimated winds were 80 mph.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

40 minutes of warning. NWS FWD issued a tornado warning for this county at 11:30 UTC, 40 minutes before the tornado touched down, in force until 12:15 UTC.

The county was under a tornado watch, issued at 10:00 UTC and running to 15:12 UTC.

Issued (UTC)ExpiredProductOffice
10:00 UTC15:12 UTCTornado WatchFWD
11:30 UTC12:15 UTCTornado WarningFWD
12:12 UTC12:38 UTCTornado WarningFWD
12:36 UTC13:30 UTCTornado WarningFWD
13:35 UTC13:52 UTCTornado WarningFWD
13:45 UTC14:20 UTCSevere Thunderstorm WarningFWD

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 05:56 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the tornado touched down at Dec 13, 5:54 AM CST, 16 minutes earlier.

Area forecast discussion, Dec 13, 5:54 AM CST, 16 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
554 AM CST Tue Dec 13 2022

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Tonight/

A cold front is currently moving across the western CWA with
numerous thunderstorms developing on and ahead of it. Storms have
been low topped, but with plenty of shear to work with, most are
rotating. The ingredient that is somewhat lacking is instability
but thus far a few storms have managed to reach severe criteria.
Therefore, we will keep the current Tornado Watch in place through
11 AM.

The front should reach the I-35 corridor, north of I-20 between 7
and 8 AM with a steady eastward progression through the morning.
Once the front moves though, storms will end and clouds will
begin to clear. Therefore, most of the forecast area will see the
sun this afternoon with temperatures staying in the 60s.
Temperatures tonight will be much cooler than the past few days
with lows ranging from the upper 30s in the northwest to around 50
in the southeast zones.

79

&&

.LONG TERM... /Issued 327 AM CST Tue Dec 13 2022/
/Wednesday Onward/

Weather Summary: The long term period will feature well below
normal temperatures across North and Central Texas. The rest of
the work week will be rain-free, but low rain chances return to
the forecast this weekend and early next week.

Wednesday will feel more like mid December as the upper low
continues to translate toward the Great Lakes and a cooler and
drier airmass filters in. It will also likely be the warmest day
through the weekend with highs in the 50s and low 60s. The
passage of another cold front on Thursday will bring a reinforcing
shot of cold air, resulting in highs in the upper 40s across
North Texas and mid 50s across Central Texas through the weekend. The
combination of clear skies and light winds each night will promote
efficient radiational cooling and allow temperatures to fall into
the upper 20s across the Big County and 30s elsewhere.

The upper low is expected to stall over the Great Lakes region
through the first half of the weekend before progressing towards
the northeast, keeping North and Central Texas beneath persistent
northwest flow and generally precip-free. However, there are some
indications low rain chances may return across portions of
Central Texas on Saturday as a surface low develops along the Texas
Coast. The highest PoPs will likely be confined south and east of
the region on Saturday, but PoPs should increase Sunday night
into Monday as a shortwave approaches from the west/southwest.
There is still uncertainty among guidance on the evolution and
timing of these two features, which could potentially result in a
brief period of wintry precipitation, so have opted to stick
closely to the NBM on PoPs and temperatures and keep the mention
of wintry precip out of the forecast until there is better
agreement.

Garcia

&&

.AVIATION... /NEW/
/12Z TAFs/

The primary aviation weather concern will be the thunderstorms
that are currently approaching the TAF sites from the west along
and ahead of a cold front. We anticipate storms to reach the
Metroplex TAF sites by 13Z and exit to the east between 15 and
16Z. Waco will see storms in the 14 to 16Z time frame. Once the
cold front moves through, west winds will bring drier air into the
region with MVFR ceilings lifting and scattering out by midday.
VFR conditions will prevail at all TAF sites this afternoon and
tonight with increasing mid and high clouds associated with the
approach of a shortwave from the west.

A strong and gusty south wind to start the TAF cycle will turn to
the west behind the front and remain westerly through the
afternoon. Wind speeds will steadily decrease through the
afternoon, so any crosswind issues should be brief. The wind will
likely become a bit more southwesterly this evening before
shifting to the northwest by midday Wednesday.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    69  47  58  37  51 / 100   5   0   0   0
Waco                72  46  61  34  55 / 100  10   5   0   0
Paris               65  45  56  35  48 / 100   5  10   0   0
Denton              68  42  56  32  50 / 100   0   0   0   0
McKinney            67  45  56  34  49 / 100   5   0   0   0
Dallas              69  49  57  38  51 / 100   5   0   0   0
Terrell             69  47  59  36  51 / 100   5   5   0   0
Corsicana           72  50  61  39  55 / 100  10  10   0   0
Temple              73  47  61  35  57 /  80  10   0   0   0
Mineral Wells       69  42  56  32  50 /  60   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Dec 13, 5:59 AM CST, 11 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
559 AM CST Tue Dec 13 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
559 AM CST Tue Dec 13 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Numerous thunderstorms are expected along and ahead of an eastward
moving cold front today. Some of these storms will be capable of
producing damaging wind gusts, some hail and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation is possible across most of North and
Central Texas today.

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Fort Worth, TX (KFWD), 12:00Z

0.2 hours before the tornado, 71 km from the path. December 13, 2022.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2022-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 943 joules per kilogram, CIN -10, lifted condensation level 528 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Fort Worth, TX at 12:00Z on 2022-12-13The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 405 square meters per square second, 0 to 6 km bulk shear 66 knots.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
943 J/kg
Mixed-layer CIN
-10 J/kg
Surface CAPE
827 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
66 kt
0-1 km bulk shear
40 kt
0-1 km storm-relative helicity
405 m²/s²
0-3 km storm-relative helicity
550 m²/s²
Significant tornado parameter
3.1
Supercell composite
10.8
0-3 km lapse rate
5.5 K/km

Open this sounding in Storm Lab

Fort Worth, TX (KFWD), 00:00Z

11.8 hours after it, 71 km from the path. December 14, 2022.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2022-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -90790, lifted condensation level 2373 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Fort Worth, TX at 00:00Z on 2022-12-14The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity -111 square meters per square second, 0 to 6 km bulk shear 66 knots.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-90790 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
2373 m above ground
0-6 km bulk shear
66 kt
0-1 km bulk shear
25 kt
0-1 km storm-relative helicity
-111 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
5.9 K/km

Open this sounding in Storm Lab

The surface observations

Mineral Wells Municipal (MWL), 11 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
10:10 UTC160° 15 kt1002.7
10:15 UTC160° 11 kt1002.7
10:20 UTC170° 11 kt1003
10:25 UTC160° 11 kt1003
10:30 UTC170° 14 kt191003
10:35 UTC160° 13 kt1003
10:40 UTC170° 14 kt1003.4
10:45 UTC170° 11 kt1003.4
10:50 UTC170° 11 kt1003.4
10:53 UTC6864170° 9 kt1003.4
10:55 UTC180° 10 kt1003.4
11:00 UTC180° 9 kt1003.4
11:05 UTC170° 10 kt1003.4
11:10 UTC170° 11 kt1003.4
11:15 UTC170° 11 kt1003.4
11:20 UTC170° 11 kt1003.4
11:25 UTC170° 11 kt1003.4
11:30 UTC170° 14 kt1003.4-RA
11:35 UTC160° 11 kt1003-RA
11:40 UTC170° 11 kt1003.4-RA
11:45 UTC170° 9 kt1003.4-RA
11:50 UTC160° 11 kt1002.7-RA
11:53 UTC6764160° 11 kt1002.7VCTS -RA
11:55 UTC150° 11 kt161002.7-RA
12:00 UTC160° 11 kt1002.7
12:05 UTC170° 14 kt1002.7
12:08 UTC6864170° 12 kt1002.7TS
12:10 UTC170° 11 kt1003
12:15 UTC180° 14 kt191003
12:20 UTC180° 11 kt1003-RA
12:23 UTC6864180° 11 kt201003VCTS -RA
12:25 UTC180° 11 kt1003.4-RA
12:30 UTC180° 11 kt1003.4-RA
12:35 UTC180° 9 kt1003-RA
12:40 UTC180° 9 kt1003-RA
12:45 UTC180° 10 kt1003.4-RA BR
12:50 UTC190° 8 kt1003.4+RA BR
12:53 UTC6764210° 8 kt1003.4VCTS RA BR
12:55 UTC220° 8 kt1003.4RA BR
13:00 UTC260° 13 kt1004.1RA BR
13:01 UTC6665270° 17 kt331004.4VCTS RA BR
13:05 UTC 18 kt231004.1+RA BR
13:10 UTC290° 15 kt1004.4RA
13:14 UTC5952310° 17 kt251004.4VCTS -RA
13:15 UTC 16 kt1004.4-RA
13:17 UTC5851300° 13 kt241004.4-TSRA
13:20 UTC300° 11 kt1004.4-RA
13:25 UTC290° 8 kt1004.4-RA
13:25 UTC5751290° 8 kt1004.4-TSRA
13:30 UTC290° 8 kt1004.4-RA
13:35 UTC290° 7 kt1004.4
13:37 UTC5751300° 7 kt1004.4VCTS
13:40 UTC300° 8 kt1004.4
13:45 UTC300° 5 kt1004.4
13:48 UTC57.251.8290° 6 kt1004.4
13:50 UTC290° 5 kt1004.4
13:53 UTC5753290° 7 kt1004.7
13:55 UTC290° 8 kt1004.7
14:00 UTC300° 9 kt1004.7
14:05 UTC280° 8 kt1005.1

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Dallas/Ft Worth radar (KFWS), 78 km away, was scanning. The volume nearest the touchdown began at 12:07 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
11:42 UTCTSTM WND DMG5 Se JacksboroJack, TXREPORTS OF BARNS DAMAGED ALONG HWY 281 SE OF JACKSBORO. (TIME IS RADAR ESTIMATED).
12:31 UTCTORNADO7 Nnw LipanPalo Pinto, TXAN EF-1 TORNADO AFFECTED SOUTHEASTERN PALO PINO COUNTY NEAR SANTO. THE TORNADO TRACKED SOUTH OF INTERSTATE 20 FROM NEAR SANTO ACROSS S HIGHWAY 281 BEFORE LIFTING EAST OF LIVE OAK ROAD. TREE AND STRUCTURAL DAMAGE WAS NOTE
12:47 UTCTSTM WND DMG7 Nnw LipanPalo Pinto, TXREPORTS OF STRUCTURE DAMAGE AND TREE DAMAGE S OF I-20 IN SANTO, TX.
12:59 UTCTORNADO3 Se ParadiseWise, TX*** 2 INJ *** AN EF-2 TORNADO AFFECTED WISE COUNTY FROM SOUTHEAST OF PARADISE TO SOUTHEAST OF DECATUR CAUSING SIGNIFICANT DAMAGE TO MULTIPLE HOMES, AN INDUSTRIAL PARK AND SEVERAL TREES. MAXIMUM ESTIMATED WINDS WERE 125 M
13:00 UTCTORNADO7 Wsw WeatherfordParker, TXA BRIEF EF-0 DEVELOPED ON THE SOUTHSIDE OF GREENWOOD, SOUTHWEST OF WEATHERFORD. THE MOST NOTABLE DAMAGE WAS TO A COMMERCIAL BUSINESS JUST NORTH OF I-20. MAXIMUM ESTIMATED WINDS WERE 85 MPH.
13:08 UTCTSTM WND DMG4 Se MillsapParker, TXREPORT OF 18 WHEELERS BLOWN OVER AT I-20 AND BROCK HWY.
13:10 UTCTSTM WND DMG1 Sse DecaturWise, TXREPORT OF OVERTURNED SEMI ON 287 IN DECATUR.
13:13 UTCTSTM WND DMG6 Wsw WeatherfordParker, TXREPORTS OF DAMAGE TO COMMERCIAL BUILDINGS NORTH OF I-20 WSW OF WEATHERFORD.
13:18 UTCTSTM WND DMG6 Wsw WeatherfordParker, TXREPORTS OF MULTIPLE 18 WHEELERS FLIPPED OVER NEAR I-20 AND DENNIS ROAD. VIDEO OF TREE DAMAGE ON SOCIAL MEDIA. (TIME ESTIMATED BY RADAR).
13:24 UTCTSTM WND DMGHudson OaksParker, TXREPORTS OF DAMAGE TO AWNINGS OF APARTMENT COMPLEX IN HUDSON OAKS AND TREE DAMAGE IN THE AREA.
13:34 UTCTORNADO7 Wsw TolarErath, TXA BRIEF EF-1 TORNADO AFFECTED ERATH COUNTY SOUTH OF BLUFF DALE WITH TREE DAMAGE AND SIGNIFICANT ROOF DAMAGE TO ONE SINGLE FAMILY HOME NOTED ALONG THE PATH. THE TORNADO TRACKED NORTHEAST FROM NEAR PENINSULA DRIVE TOWARDS
13:45 UTCTSTM WND DMG1 Sw TolarHood, TXVIDEO OF STRUCTURE DAMAGE SW OF TOLAR.
14:10 UTCTORNADO1 N WestworthTarrant, TXAN EF-0 TORNADO AFFECTED THE NAS JOINT RESERVE BASE IN NORTHWESTERN FORT WORTH WITH DAMAGE NOTED TO TREES, A METAL WAREHOUSE BUILDING, AND FITNESS FACILITY ON THE PROPERTY. THE BRIEF TORNADO QUICKLY DISSIPATED OVER THE N
14:10 UTCTORNADO1 Nw WestworthTarrant, TXNWS SURVEY CONFIRMS EF0 TORNADO NEAR THE AIR TRAFFIC CONTROL TOWER AT NAS JRB.
14:10 UTCTORNADO4 Nne Mineral WellsParker, TXA BRIEF EF-0 TORNADO AFFECTED WESTERN PARKER COUNTY WITH TREE DAMAGE NEAR AND ALONG LAMKIN ROAD.
14:11 UTCTORNADO1 Nnw WestworthTarrant, TXNWS SURVEY CONFIRMS EF0 TORNADO BEGAN AT ONE OF THE AIRCRAFT HANGARS AND CONTINUED TO THE EAST/NORTHEAST DISSIPATING NEAR THE FOOD COURT AT NAS JRB.
14:14 UTCTORNADO1 Sw Sansom ParkTarrant, TXA BRIEF EF-1 TORNADO AFFECTED WESTERN TARRANT COUNTY IN MARION SANSOM PARK WITH TREE DAMAGE NOTED IN THE NORTHEASTERN PORTION OF THE PARK. THE TORNADO CROSSED ROBERTS CUT OFF RD, CAUSING MORE TREE DAMAGE AND MINOR FENCE
14:14 UTCTORNADO1 Sw Sansom ParkTarrant, TXNWS SURVEY CONFIRMS EF1 AT MARION SANSOM PARK IN FORT WORTH. TORNADO TRAVELLED NORTHEAST, CAUSING DAMAGE MAINLY TO TREES.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2022 tornado in TexasEvery tornado in Texas since 1950Warnings in force in Texas nowThe forecast where you are

The other tornadoes of December 13, 2022

30 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
December 1312:13 AM CSTUnratedBeckham, OK0.240
December 134:24 AM CSTEF1Stephens, OK0.350$3,000
December 134:51 AM CSTEF2Grady, OK0.650$75,000
December 135:27 AM CSTEF2McClain, OK4.9300$80,000
December 135:35 AM CSTEF2Eastland, TX11.1355
December 135:46 AM CSTEF0Pottawatomie, OK0.630$5,000
December 135:55 AM CSTEF1Garvin, OK4.2100$5,000
December 136:31 AM CSTEF1Palo Pinto, TX3.7230
December 136:59 AM CSTEF2Wise, TX9.73702
December 137:00 AM CSTEF0Parker, TX0.750
December 137:34 AM CSTEF1Erath, TX0.744
December 137:44 AM CSTEF0Cooke, TX0.4150$30,000
December 138:10 AM CSTEF0Tarrant, TX0.825$50,000
December 138:14 AM CSTEF1Tarrant, TX0.240$1,000
December 138:18 AM CSTEF0Tarrant, TX0.325$1,000
December 138:34 AM CSTEF1Tarrant, TX1.940
December 138:42 AM CSTEF1Tarrant, TX3.11505
December 138:49 AM CSTEF1Tarrant, TX0.8100
December 139:47 AM CSTEF2Collin, TX17.62252
December 1310:12 AM CSTEF1Hunt, TX6.650
December 1310:45 AM CSTEF2Lamar, TX10.2200
December 133:38 PM CSTEF2Panola, TX9.2460$85,000
December 134:36 PM CSTEF2Caddo Parish, LA3.570022$500,000
December 138:23 PM CSTEF3Union Parish, LA9.150014$1.2 million
December 1310:19 PM CSTEF1Franklin Parish, LA11.3300$270,000
December 1310:26 PM CSTEF1Rapides Parish, LA2.7100$40,000
December 1310:31 PM CSTEF1Rapides Parish, LA7.3150$75,000
December 1311:12 PM CSTEF2Sharkey, MS1.12503$1.0 million
December 1311:21 PM CSTEF2Issaquena, MS10.3400$410,000
December 1311:56 PM CSTEF1Humphreys, MS3.1200$100,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.